Jump to content

Search the Community

Showing results for tags 'fluoxetine adverse reaction'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I just have a question. I was prescribed 10mg fluoxetine for menopause symptoms. I took it for 8 days, after three days I started having terrible anxiety stomach pain and terrible insomnia. I emailed my doctor to tell her I didn’t want to take it anymore. She took two days to get back to me. I’m the meantime I stopped taking it because it was making me feel horrible. Non of the symptoms went away they only got worse. I ended up in urgent care vomiting. Then the next two days I started to feel better. By the 5th day after taking the last dose I thought I was in the clear. That night I got a metallic taste in my mouth and my head started to feel like it was buzzing. Then the anxiety and insomnia became awful. I ended up in the ER from lack of sleep and just wanted help. They gave me Ativan I slept 13 hours it was wonderful. I have had several doctors tell me after 6 days the meds should be out of my system. But it has a 6 day half-life time frame. So my theory is when I stopped I had 80mg in me. That means 6 days later it should be 40mg then 6 days after that 20mg. I read it’s out of your system after 25 days. I also read my withdrawal symptoms should ease after two weeks. But now I’m reading on this forum that it could take years even after 8 days of taking it. If it’s out of my system why would it take years to adjust. This is terrifying to me. The nausea is gone headaches gone head buzzing gone. I’m still having intense anxiety trouble sleeping but I had the anxiety before I took the pills. Is there no hope that after the drug is out of my system completely that I will feel normal at that point?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy